MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; OFFSET CONNECTOR 5 MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; OFFSET CONNECTOR 5 MM
Model Number 02.07.0005
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 september 2025: gmk-revision 02.07.0510scf fixed tibial insert semiconstrained s.5 / 10 mm (k103170) lot 2116751: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0685l revision tibial tray size 5 left - finishing (k123721) lot 2341790: (b)(4) items manufactured and released on 09-feb-2024.Expiration date: 2029-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2406l femur revision ps size 6 l (k102437) lot 2108722: (b)(4) items manufactured and released on 18-oct-2021.Expiration date: 2026-set-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.Fcl14065 fluted extension stem ø14mm / l 065mm (k120790) lot 2402453: (b)(4) items manufactured and released on 17-jun-2024.Expiration date: 2029-06-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.Fcl20065 fluted extension stem ø20mm / l 065mm (k120790) lot 189592a: (b)(4) items manufactured and released on 01-feb-2024.Expiration date: 2029-02-11.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold.Gmk-revision 02.07.0005 offset connector 5 mm (k102437) lot 2010868: (b)(4) items manufactured and released on 29-nov-2020.Expiration date: 2029-11-29.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had primary knee surgery (b)(6) 2025.The patient's first revision was on (b)(6) 2025 for an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.On (b)(6) 2025 the patient came in again due to infection with an unknown cause.The surgeon revised the gmk-revision system to a gmk-hinge system.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
OFFSET CONNECTOR 5 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23291023
Report Number3005180920-2025-00990
Device Sequence Number4862403
Product Code JWH
UDI-Device Identifier07630030815607
UDI-Public07630030815607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0005
Device Lot Number2010868
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite